# SDR CALA2023020300316

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 111,652 hours, 11,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Dented
- Location: Door 4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A/C ARRIVAL DOOR 4L LOWER AFTER CORNER DENT SHOW. DIMENSION: L750MM  D 10MM DAMAGED FOUND. SAFETY FOR FLT. AS PER ALLOWABLE DAMAGE 1 HFEC MUST BE DONE WITHIN 60 DAYS OR 50 FLT CYC WHICHEVER COMES FIRST. AS PER SRM 52-10-01-1A-1PAX DOOR 4L DENT AREA INSPECTED NO CRACK FOUND. NO PRESSURE SEAL INVOLVED. ONLY LOWER AFTER EDGE DOOR DENT AT DOOR 4L AFT LOWER CORNER.  DENT OK BUT CAN BE RE-WORK TOMC-APPROVAL FROM SC1ELBYC COMMENT PER NOTE 5 OF  SRM 52-10-01-1A-1 FIG 102.  PER NOTE 10 DO A HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF THE DENT AS GIVEN IN NDT PART 6, 51-00-01.  THE HFEC INSP CAN BE DEFERRED FOR 60 DAYS OR 50 FLT CYCS, WHICHEVER COMES FIRST, BY DOING A 10X DETAILED VISUAL INSP OF THE DAMAGE AREA. PICTURES ADDED RECORDS UPDATE....HC TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. T/A : 50
